# SDR A6WA201312114202

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,919 hours, 26,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Defective
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3980 INFLIGHT RECEIVED GEAR DISAGREE MESSAGE, PERFORMED QRH & LANDED NORMALLY, GEAR HANDLE IN RETRACT POSITION BTMS READING VISIBLE APPROXIMATELY 20 SECONDS BEFORE NLG UNSAFE.  R & R DRAG BRACE.  FERRIED FOR EMERGENCY HANDLE MOD. SERVICE BULLETIN COMPLIANCE.
